Lithuanian Mathematical Journal

, Volume 17, Issue 1, pp 7–10 | Cite as

Convergence for densities inmetric L1 for the limit stable law in the two-dimensional case

  • J. Banys


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. Bikyalis, “On making more precise the remainder term in the multidimensional central limit theorem,” Liet. Mat. Rink.,4, No. 2, 153–158 (1964).Google Scholar
  2. 2.
    I. A. Ibragimov and Yu. V. Linnik, Independent and Stationary Random Variables [in Russian], Nauka, Moscow (1965).Google Scholar
  3. 3.
    Yu. V. Prokhorov, “Local theorem for densities,” Dokl. Akad. Nauk SSSR,83, No. 6, 797–800 (1952).Google Scholar
  4. 4.
    J. Banys, “On speed of convergence in a multidimensional local theorem in the case of a stable law,” Liet. Mat. Rink.,13, No. 1, 17–22 (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • J. Banys

There are no affiliations available

Personalised recommendations